Vol. 80, No. 2, 1979

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On the Meijer transform of generalized functions

R. S. Pathak

Vol. 80 (1979), No. 2, 523–536
Abstract

An extension of the Meijer transform to a certain space generalized functions (distributions) is provided. The validity of the inversion formula in the distributional sense is established. Characterization theorem for the distributional Meijer transform is proved and a structure formula for the Meijer transformable generalized functions is given. An operation-transform formula is obtained, which together with the inversion formula, is applied in solving certain integrodifferential equations.

Mathematical Subject Classification 2000
Primary: 46F12
Secondary: 44A15
Milestones
Received: 22 April 1976
Revised: 21 April 1978
Published: 1 February 1979
Authors
R. S. Pathak